# SDR ABXA20130821528

- Difficulty date: August 21, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453T16373AT
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO ANGLE AT FUSELAGE BS 740 S32L TO 32R IS CORRODED ON BOTH UPPER & LOWER SIDES & HAS RUSTY NUTPLATES.  R & R ANGLE AND INSTALLED NUT PLATES ON ANGLE IAW SRM 51-40-02.  ACFT WAS GROUNDED.
